# SDR A6WA200840146

- Difficulty date: February 19, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 621-625 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTW - FS 621 AND 625.3 AT STRINGER 14 LEFT AND RIGHT SIDE, INTERCOSTAL FITTING FOUND CRACKED.  REPLACED INTERCOSTAL FITTING IAW SRM 51-42-20.  (M)
